Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 1, Pages 77-84
doi:10.1155/S1048953300000083
Stability and attractivity of solutions of differential equations with impulses at fixed times
1Embry-Riddle Aeronautical University, Department of Computing and Mathematics, Daytona Beach 32114, FL, USA
2Russian Academy of Sciences, Institute of System Dynamics and Control Theory, Irkutsk 664033, Russia
Received 1 October 1997; Revised 1 February 1999
Copyright © 2000 S. Sivasundaram and S. Vassilyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
In this paper we consider the dynamics of solutions of impulsive differential equations with fixed time moments of impulsive effects on the basis of
comparison methods and vector Lyapunov functions. We propose sufficient conditions on the following dynamic properties: stability, attractivity, and some combinations of them.